# SDR CA971031017

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spring
- Part number: 6A06625001
- Condition: Delaminated
- Location: Nose Gear
- Component: Wipair, 6000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 100 HOUR INSPECTION THE UPPER END OF THE RIGHT HAND NOSE GEAR APPEARED TO BE DARK. NOSE GEAR SPRING WAS REMOVED FROM GEAR TROLLEY AND PART WAS FOUND DELAMINATED. IN ADDITION THERE WERE STRESS CRACKS COMING OUT FROM THE BOLT HOLES IN THE NOSE SPRING. THE LEFT HAND NOSE SPRING WAS THEN REMOVED TO CHECK. IT TOO WAS BEGINNING TO DELAMINATE AS WAS EVIDENT FROM THE BLACK LINE IN THE FIBERGLASS NOSE SPRING AND THERE WERE STRESS CRACKS COMING FROM THE BOLT HOLES ALSO.
